Advances in Intelligent and Soft Computing

Nonlinear Mathematics for Uncertainty and its Applications

Editors: Li, S., Wang, X., Okazaki, Y., Kawabe, J., Murofushi, T., Guan, L. (Eds.)

  • Recent research on Nonlinear Mathematics and Uncertainty Scientific outcome of the conference "Non-Linear Mathematics
  • Uncertaity and Applications" held Sep. 7-9, 2011 in Bejing, China
  • Written by leading experts in the field
see more benefits

Buy this book

eBook $359.00
price for USA (gross)
  • ISBN 978-3-642-22833-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $459.00
price for USA
  • ISBN 978-3-642-22832-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

This volume is a collection of papers presented at the international conference on Nonlinear Mathematics for Uncertainty and Its Applications (NLMUA2011), held at Beijing University of Technology during the week of September 7--9, 2011. The conference brought together leading researchers and practitioners involved with all aspects of nonlinear mathematics for uncertainty and its applications.

Over the last fifty years there have been many attempts in extending the theory of classical probability and statistical models to the generalized one which can cope with problems of inference and decision making when the model-related information is scarce, vague, ambiguous, or incomplete. Such attempts include the study of nonadditive measures and their integrals, imprecise probabilities and random sets, and their applications in information sciences, economics, finance, insurance, engineering, and social sciences.

The book presents topics including nonadditive measures and nonlinear integrals, Choquet, Sugeno and other types of integrals, possibility theory, Dempster-Shafer theory, random sets, fuzzy random sets and related statistics, set-valued and fuzzy stochastic processes, imprecise probability theory and related statistical models, fuzzy mathematics, nonlinear functional analysis, information theory, mathematical finance and risk managements, decision making under various types of uncertainty, and others.

Table of contents (85 chapters)

  • Ordinal Preference Models Based on S-Integrals and Their Verification

    Sugeno, Michio

    Pages 1-18

  • Strong Laws of Large Numbers for Bernoulli Experiments under Ambiguity

    Chen, Zengjing (et al.)

    Pages 19-30

  • Comparative Risk Aversion for g-Expected Utility Maximizers

    Jia, Guangyan (et al.)

    Pages 31-34

  • Riesz Type Integral Representations for Comonotonically Additive Functionals

    Kawabe, Jun

    Pages 35-42

  • Pseudo-concave Integrals

    Mesiar, Radko (et al.)

    Pages 43-49

Buy this book

eBook $359.00
price for USA (gross)
  • ISBN 978-3-642-22833-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $459.00
price for USA
  • ISBN 978-3-642-22832-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Nonlinear Mathematics for Uncertainty and its Applications
Editors
  • Shoumei Li
  • Xia Wang
  • Yoshiaki Okazaki
  • Jun Kawabe
  • Toshiaki Murofushi
  • Li Guan
Series Title
Advances in Intelligent and Soft Computing
Series Volume
100
Copyright
2011
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer Berlin Heidelberg
eBook ISBN
978-3-642-22833-9
DOI
10.1007/978-3-642-22833-9
Hardcover ISBN
978-3-642-22832-2
Series ISSN
1867-5662
Edition Number
1
Number of Pages
XVII, 709
Topics